# SDR CALA2021080401246

- Difficulty date: August 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 101,039 hours, 13,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 1549
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L3 EMERGENCY LIGHTING BATTERY PACK M33405 DOESN''T OPERATE DURING FUNCTIONAL TEST REF HAECO NON-ROUTINE NO.9450069,ORIGINAT ED BY EMP V905359,SPEC NO.B777-33-3-7015. PERFORMED BY EMP V905359,REPLACED DOOR L3 M33405 BATTERY CHARGER AND CARRIED OUT LIGHT TEST,THE RESULT WAS NORMAL REF AMM 33-51- 06-960-803 REV92A,IDT BY TA472.
